Bullous lichen planus-like reactions in a patient with renal cancer after receiving anti-programmed cell death-1 therapy

研究成果: 雜誌貢獻文章同行評審

摘要

Anti-programmed cell death 1 (anti-PD-1) agent is a promise in cancer immunotherapy for various advanced malignancies, but dermatologic toxicities are common during therapy. We report one advanced transitional cell carcinoma patient who developed multiple bullous skin lesions over bilateral lower extremities after anti-PD-1 antibody pembrolizumab treatment. Skin biopsy revealed subepidermal cleft, wedge-shaped hypergranulosis, saw-tooth acanthosis, and presence of interface band-like lymphohistiocytic infiltrate compatible with bullous lichen planus-like reactions. Potent topical steroid and temporary cessation of pembrolizumab relieved the skin eruptions. Early recognition and appropriate management of rare bullous dermatologic toxicities are critical in patients receiving immune checkpoint blockade therapy.
原文???core.languages.zh_TW???
頁(從 - 到)55-58
頁數4
期刊Dermatol Sin
38
發行號1
DOIs
出版狀態已發佈 - 一月 1 2020

引用此